# SDR 2009FA0000981

- Difficulty date: November 4, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bushing
- Part number: 74637
- Condition: Fractured
- Location: Valve Rocker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN BURNISHING NEW VALVE ROCKER BUSHING IN VALVE ROCKER ARM, THE BUSHING FRAGMENTED.  IMPROPER MFG SUSPECTED.  (K)
